# SDR DALA13048786811

- Difficulty date: October 1, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N705TW
- Make and model: Boeing 757231
- Aircraft serial: 28479
- Aircraft time: 56,422 hours, 15,877 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 278-297
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, DENTS WERE FOUND IN THE FUSELAGE SKIN BETWEEN BS 278 AND 297 AND S-15-19L.  DENTS WERE TRIMMED OUT AND REPAIRED IAW ER/A 518259-14.
